Gyno concerns

  • G-man
  • Topic Author
  • Elite Member
  • Elite Member
More
17 Nov 2013 00:45 #157260 by G-man
Gyno concerns was created by G-man
hi dudes

I am currently on my 4th week testoviron cycle @ 250 mg e5d.sometimes I feel like my nipples are puffy and a little bit sore when I touch them......is this a sign of gyno appearing?at what point should I be concerned?I have nolva 'on hand' and I'm using proviron 20mg/day.should I get arimdex rather?
any advice would be greatly appreciated
thanx

if everything in the world made sense,life would be senseless.

Please Log in or Create an account to join the conversation.

  • Rhino
  • Expert
  • Expert
More
17 Nov 2013 08:26 #157266 by Rhino
Replied by Rhino on topic Gyno concerns
Hey Bro, Get some adex and just start running it at a low dose EOD. That's a very low dose of test your on is this your first cycle?

Go big or go home...

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
17 Nov 2013 12:54 #157277 by Pyroclasm
Replied by Pyroclasm on topic Gyno concerns
Also provirom at 20mg per day is a waste aim for 50-60mg.

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
17 Nov 2013 13:16 #157279 by Muscleaddict
Replied by Muscleaddict on topic Gyno concerns
Inject twice a week. Doing more regular injections of lower doses will reduce estrogen problems as well. After a Test E injection T levels drop sharply around 3 days but estrogen stays elevated for longer. But you should have an AI anyway like adex/letro.

Please Log in or Create an account to join the conversation.

  • G-man
  • Topic Author
  • Elite Member
  • Elite Member
More
17 Nov 2013 17:44 #157286 by G-man
Replied by G-man on topic Gyno concerns
okey guys....that's solid advice......thanx.also just curious if I can take my proviron all in one dose or should I split it up?and what is LPs adex like?any good?

if everything in the world made sense,life would be senseless.

Please Log in or Create an account to join the conversation.

  • G-man
  • Topic Author
  • Elite Member
  • Elite Member
More
17 Nov 2013 17:49 #157287 by G-man
Replied by G-man on topic Gyno concerns
and sorry yes it's my first cycle....

if everything in the world made sense,life would be senseless.

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
17 Nov 2013 21:49 #157306 by Pyroclasm
Replied by Pyroclasm on topic Gyno concerns
With Oral AAS it is ALWAYS better to split up your dosage as this yields the most stable blood plasma concentration levels. More stable levels means less side effects and makes the compound have the best effect possible.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum